Alert archive / Minnesota / Tornado Warnings in 2010
Tornado Warning 5, NWS La Crosse, WI
NWS La Crosse, WI issued this tornado warning at Jun 17, 2010, 8:28 PM CDT for Dodge County, Minnesota. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2010, 8:28 PM CDT (01:28 UTC)
- Expired
- Jun 17, 2010, 9:03 PM CDT
- In force
- 35 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
County Dodge County, MN
The radar
The Minneapolis radar (KMPX), 104 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 8:35 PM CDT | TORNADO | 5 S Claremont, MN | MOVING NORTHEAST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 5:50 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.5 hours before the alert went out and 334 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1494 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 1231 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
710
WFUS53 KARX 180128
TORARX
MNC039-180215-
/O.NEW.KARX.TO.W.0005.100618T0128Z-100618T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
828 PM CDT THU JUN 17 2010
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN DODGE COUNTY IN SOUTHEAST MINNESOTA...
* UNTIL 915 PM CDT
* AT 822 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A TORNADO NEAR THE DODGE AND STEELE COUNTY LINE...ABOUT 3
MILES SOUTHWEST OF CLAREMONT. THIS WARNING EXTENDS THE PREVIOUS
TORNADO WARNING FOR DODGE COUNTY.
* THE TORNADO WILL BE NEAR...
CLAREMONT AROUND 835 PM...
RICE LAKE STATE PARK AROUND 840 PM...
WEST CONCORD AROUND 855 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS! CARS AND MOBILE HOMES SHOULD BE ABANDONED
FOR A STURDY BUILDING. AS A LAST RESORT...LAY FLAT IN A DITCH AND
COVER YOUR HEAD.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM FRIDAY MORNING FOR
SOUTHEAST MINNESOTA.
&&
LAT...LON 4393 9306 4420 9305 4420 9276 4406 9287
4386 9306 4387 9306
TIME...MOT...LOC 0126Z 209DEG 26KT 4398 9306
$$
SHEA3 follow-up statements
197
WWUS53 KARX 180139
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
839 PM CDT THU JUN 17 2010
MNC039-180215-
/O.CON.KARX.TO.W.0005.000000T0000Z-100618T0215Z/
DODGE MN-
839 PM CDT THU JUN 17 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN DODGE COUNTY
UNTIL 915 PM CDT...
LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A TORNADO SOUTH OF CLAREMONT
MOVING NORTHEAST. THIS TORNADO COULD PASS JUST WEST OF DODGE CENTER
AND IS HEADING TOWARD THE WEST CONCORD AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS! CARS AND MOBILE HOMES SHOULD BE ABANDONED
FOR A STURDY BUILDING. AS A LAST RESORT...LAY FLAT IN A DITCH AND
COVER YOUR HEAD.
A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS OCCASIONALLY PRODUCE TORNADOES...AND CAN DO SO QUICKLY.
MOVE INTO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS.
&&
LAT...LON 4393 9306 4420 9305 4420 9276 4406 9287
4386 9306 4387 9306
TIME...MOT...LOC 0138Z 209DEG 27KT 4407 9299
$$
SHEA275
WWUS53 KARX 180149
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
849 PM CDT THU JUN 17 2010
MNC039-180215-
/O.CON.KARX.TO.W.0005.000000T0000Z-100618T0215Z/
DODGE MN-
849 PM CDT THU JUN 17 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN DODGE COUNTY
UNTIL 915 PM CDT...
WIND GUSTS OF 60 MPH WERE REPORTED IN DODGE CENTER WITH THIS STORM
THAT HAS A HISTORY OF PRODUCING A TORNADO. THE TORNADO MAY BE
PASSING NEAR THIS AREA.
IN ADDITION TO A TORNADO THREAT...VERY HEAVY RAIN WILL FALL ACROSS
MOST OF DODGE COUNTY THAT COULD LEAD TO FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS! CARS AND MOBILE HOMES SHOULD BE ABANDONED
FOR A STURDY BUILDING. AS A LAST RESORT...LAY FLAT IN A DITCH AND
COVER YOUR HEAD.
A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS OCCASIONALLY PRODUCE TORNADOES...AND CAN DO SO QUICKLY.
MOVE INTO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS.
&&
LAT...LON 4393 9306 4420 9305 4420 9276 4406 9287
4386 9306 4387 9306
TIME...MOT...LOC 0148Z 209DEG 27KT 4414 9294
$$
SHEA735
WWUS53 KARX 180203
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
903 PM CDT THU JUN 17 2010
MNC039-180213-
/O.CAN.KARX.TO.W.0005.000000T0000Z-100618T0215Z/
DODGE MN-
903 PM CDT THU JUN 17 2010
...THE TORNADO WARNING FOR NORTHWESTERN DODGE COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
MUCH OF EASTERN AND SOUTHERN DODGE COUNTY. STRONG WINDS AND
LARGE HAIL ARE STILL POSSIBLE.
A TORNADO WATCH REMAINS IN EFFECT. CONDITIONS REMAIN FAVORABLE FOR
ADDITIONAL SEVERE THUNDERSTORMS TO DEVELOP THAT MAY PRODUCE
TORNADOES.
LAT...LON 4393 9306 4420 9305 4420 9276 4406 9287
4386 9306 4387 9306
TIME...MOT...LOC 0203Z 209DEG 27KT 4424 9286
$$
SHEAWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this tornado warning went out at Jun 17, 3:19 PM CDT, 5 hours 9 minutes earlier.
Area forecast discussion, Jun 17, 3:19 PM CDT, 5 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 319 PM CDT THU JUN 17 2010 .SHORT TERM...TONIGHT THROUGH SUNDAY FORECAST FOCUS IS ON STORM POTENTIAL TONIGHT AND FRIDAY...RAIN CHANCES AGAIN SUNDAY. 19Z SURFACE ANALYSIS SHOWS A STRONG LOW PRESSURE CENTER OVER WESTERN ND WITH A WARM FRONT REACHING EAST/SOUTHEAST INTO SOUTHERN MN...AND A DRYLINE ACROSS EASTERN SD. VISIBLE SATELLITE IMAGERY SHOWS CLOUD AND CONVECTION ACROSS MUCH OF ND AND NORTHERN MN...WHERE TORNADO WATCHES WERE IN EFFECT. AHEAD OF THE DRY LINE...CONSIDERABLE CUMULUS HAS DEVELOPED...AS WELL AS SOME STRONG STORMS. ANOTHER TORNADO WATCH IS IN EFFECT AHEAD OF IT. OBVIOUS FIRST CONCERN IS THE SEVERE POTENTIAL TONIGHT. RUC MODEL AND 12Z DETERMINISTIC MODEL RUNS INDICATE PLENTY OF CAPE ACROSS SOUTHERN MN/IA WITH 4000+ J/KG. LITTLE OR NO CIN EITHER. SHEAR IS STRONG...AND PLENTY OF FOCUS FOR CONVERGENCE. EXPECT STORMS TO CONTINUE FIRING OVER WESTERN MN...WITH DISCRETE STORMS HAVING THE POTENTIAL FOR ROTATION...PRODUCING LARGE HAIL AND PERHAPS EVEN A STRAY TORNADO. WITH TIME...ANTICIPATE THE STORMS CONGEALING INTO A LINE OF STORMS...WHICH WILL QUICKLY PROPAGATE EASTWARD OUT AHEAD OF THE FRONT. SHEAR AND MOISTURE PROFILES SUGGEST THIS WOULD EVOLVE INTO A SQUALL LINE WITH STRONG WINDS BECOMING DOMINANT. AT THIS POINT...ANTICIPATING THIS SCENARIO...WHICH WOULD PLACE A LINE OF STRONG STORMS ON THE WESTERN FORECAST AREA BOUNDARY SOMEWHERE AROUND 00Z THIS EVENING. THIS LINE SHOULD THEN MOVE EAST ACROSS THE AREA. FORECAST GRIDS HAVE BEEN SET UP WITH THIS IN MIND. THIS ROUND OF CONVECTION SHOULD BE EAST OF THE AREA BY MORNING... WHICH WILL BE KEY TO EXPECTED OUTCOMES ON FRIDAY. IF THE ACTIVITY IS INDEED GONE...WE SHOULD GET TIME FOR THE ATMOSPHERE TO RECOVER ENOUGH TO ALLOW FOR STRONG CONVECTION TO FORM ONCE AGAIN. MODEL CAPE AGAIN FORECAST TO BE QUITE HIGH...3500+ J/KG...WITH EVEN STRONGER BULK SHEAR. LOOKS LIKE ANOTHER GOOD CHANCE FOR STRONG TO SEVERE STORMS. COLD POOL FROM THIS SECOND ROUND OF CONVECTION...AND THE FACT THAT THE SHORT WAVE TROUGH WILL HAVE MOVED INTO THE GREAT LAKES...SHOULD HELP TO PUSH THE ACTION SOUTH OF THE FORECAST AREA FOR A TIME. IT APPEARS SATURDAY WILL BE DRY. HAVE KEPT THIS TREND FROM THE PREVIOUS FORECAST. BUT THE BOUNDARY WHICH WAS LURKING TO OUR SOUTH WILL START TO LIFT NORTHWARD AGAIN...FEEDING OFF THE AVAILABLE MOISTURE AND INSTABILITY TO GENERATE MORE STORMS ACROSS IOWA. SOME OF THESE COULD MOVE NORTHWARD INTO THE AREA SATURDAY NIGHT...AND ESPECIALLY ON SUNDAY. .LONG TERM...SUNDAY NIGHT THROUGH THURSDAY MEDIUM RANGE MODEL SOLUTIONS IN REASONABLE AGREEMENT AND KEEP THE AREA IN A GENERAL ZONAL FLOW REGIME ON THE NORTHERN FRINGE OF THE RIDGING WHICH DOMINATES THE SOUTHERN TIER STATES. THE AFOREMENTIONED FRONTAL BOUNDARY MEANDER NORTH AND SOUTH ACROSS THE REGION...AND WILL WORK IN CONCERT WITH PASSING SHORT WAVE TROUGHS RIPPLING THROUGH THE FLOW TO GENERATE CONVECTION FROM TIME TO TIME. LOOKS LIKE ENOUGH SURFACE RIDGING WILL NOSE IN FOR THURSDAY TO SHIFT ALL OF THE ACTION SOUTH OF THE REGION FOR THURSDAY...SO WENT WITH A DRY FORECAST. OF COURSE...WITH SCATTERED CONVECTION AND THE FRONT MEANDERING ABOUT...THE CONFIDENCE IN TIMING ANY DRY OR WET PERIODS DURING THE LONG TERM REMAINS ON THE LOW SIDE. && .HYDROLOGY... WITH REPEATED RAIN ACTIVITY OVER THE PAST WEEK AND FAIRLY MOIST SOILS...AND WITH RAIN IN THE FORECAST NEARLY EVERY DAY FOR THE NEXT WEEK...HYDROLOGIC CONCERNS CONTINUE TO BE ELEVATED. WITH MOIST SOILS...RIVERS ARE RESPONDING TO EVEN THE SMALLEST AMOUNTS OF RAINFALL. ANY AREA THAT SEES HEAVY RAINFALL...OR ANY TRAINING OF STORMS ACROSS THE SAME AREA...WILL HAVE THE POTENTIAL TO SEE RUNOFF PROBLEMS. THIS SITUATION WILL CONTINUE TO BE MONITORED. && .AVIATION... FOCUS FOR THE TAF SITES CENTER ON THUNDERSTORM TIMING AND INTENSITY HEADING INTO THE EVENING HOURS. AS THE PRESSURE GRADIENT TIGHTENS SOUTHEAST WINDS ALSO REMAIN QUITE STRONG BUT WITH CONVECTION DEVELOPMENT EXPECTED TO THE WEST OVER THE NEXT FEW HOURS...HAVE ATTEMPTED TO TIME BEST THREAT FOR STRONG STORMS AT TAF LOCATIONS. CERTAINLY A RISK OF SEVERE WIND GUSTS AS WELL SO INCLUDED THAT WITH SQUALL WIND SHIFT IN FORECASTS. ONCE CONVECTION PUSHES THROUGH THIS EVENING...EXPECT VFR CONDITIONS TO PREVAIL BUT COULD SEE REPEAT PERFORMANCE FRIDAY AFTERNOON WITH BOUNDARY NEARBY AND STORMS EXPECTED TO FORM IN THE AREA AFTER 18.18Z. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM/HYDROLOGY...MW AVIATION...SHEA
Hazardous weather outlook, Jun 17, 11:50 AM CDT, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1150 AM CDT THU JUN 17 2010 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-181100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 1150 AM CDT THU JUN 17 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE STILL EXPECTED TO DEVELOP RAPIDLY THIS AFTERNOON CLOSER TO THE DAKOTAS AND THEN PROGRESS EAST BY EARLY EVENING. AS THEY APPROACH THEY COULD FORM A SQUALL LINE WHICH WILL HAVE THE GREATEST POTENTIAL TO PRODUCE DAMAGING WINDS BEFORE WEAKENING. LARGE HAIL...HEAVY RAIN AND EVEN AN ISOLATED TORNADO IS POSSIBLE... MAINLY WEST OF THE MISSISSIPPI RIVER. THE THREAT TIME FOR SEVERE WEATHER APPEARS TO BE 5 PM TO 10 PM WEST OF THE MISSISSIPPI RIVER...AND FROM 7 PM TO MIDNIGHT IN WISCONSIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE EXPECTED TO REDEVELOP ON FRIDAY ALONG AND AHEAD OF AN APPROACHING COLD FRONT. STORMS COULD FORM IN THE AREA DURING THE AFTERNOON WITH THE POTENTIAL FOR DAMAGING WINDS...LARGE HAIL... HEAVY RAIN AND EVEN TORNADOES BEFORE MOVING TO THE EAST AND SOUTH OF THE AREA FRIDAY EVENING. ANOTHER CHANCE OF THUNDERSTORMS WILL SPREAD INTO THE AREA STARTING SATURDAY NIGHT AND THEN CONTINUE THROUGH WEDNESDAY. WITH REPEATED ROUNDS OF LOCALLY HEAVY RAIN POSSIBLE...THE THREAT FOR FLOODING WILL BE INCREASING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION APPEARS LIKELY LATER TODAY...ESPECIALLY IN SOUTHEAST MINNESOTA AND NORTHEAST IOWA. A WATCH WILL LIKELY BE ISSUED LATER THIS AFTERNOON OR EVENING AND AS STRONG TO SEVERE STORMS APPROACH...ASSUME ACTIVATION IS NEEDED. SPOTTERS MAY AGAIN BE NEEDED ON FRIDAY AFTERNOON AS STORMS DEVELOP. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR OR CONFERENCE CALL IS SCHEDULED AT THIS TIME. SHEA
In the hours before
Special weather statement, Jun 17, 4:26 PM CDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 426 PM CDT THU JUN 17 2010 IAZ008-009-018-MNZ079-086-087-094-095-172215- DODGE-FILLMORE-FLOYD-HOWARD-MITCHELL-MOWER-OLMSTED-WABASHA- 426 PM CDT THU JUN 17 2010 ...STRONG TO SEVERE THUNDERSTORMS APPROACHING THE AREA... SEVERE THUNDERSTORMS CONTINUED TO DEVELOP ACROSS EXTREME NORTH CENTRAL IOWA AND SOUTHERN MINNESOTA LATE THIS AFTERNOON. THESE STORMS WILL TRACK EAST AND INTO SOUTHEAST MINNESOTA AND NORTHEAST IOWA BY EARLY EVENING BRINGING A RISK OF DAMAGING WIND...LARGE HAIL AND POSSIBLY SOME TORNADOES. IF YOU HAVE OUTDOOR PLANS EARLY THIS EVENING...PAY SPECIAL ATTENTION TO THE WEATHER AND BE READY TO TAKE SHELTER IF SEVERE WEATHER APPROACHES. WATCHES AND WARNINGS LOOK LIKELY. USE AVAILABLE WEATHER SOURCES LIKE COMMERCIAL AND CABLE TELEVISION... RADIO...THE INTERNET AND NOAA WEATHER RADIO TO KEEP ABREAST OF DANGEROUS WEATHER. SHEA
Special weather statement, Jun 17, 7:50 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 750 PM CDT THU JUN 17 2010 MNZ094-180115- MOWER- 750 PM CDT THU JUN 17 2010 ...SEVERE THUNDERSTORMS PASSING NEAR MOWER COUNTY... AT 745 PM...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM ABOUT 20 MILES NORTHWEST OF AUSTIN MINNESOTA. THIS STORM MAY PRODUCE HAIL UP TO AN INCH IN DIAMETER NEAR WALTHAM AND LANSING BUT THE WORST WEATHER LOOKS TO REMAIN WEST AND NORTH OF MOWER COUNTY FOR THE TIME BEING. A TORNADO WATCH REMAINS IN EFFECT. SHEA
Local storm report, Jun 17, 7:55 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
755 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL BLOOMING PRAIRIE 43.87N 93.05W
06/17/2010 E0.25 INCH DODGE MN EMERGENCY MNGR
HEAVY RAIN
&&
DAVISLocal storm report, Jun 17, 8:07 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
807 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL BLOOMING PRAIRIE 43.87N 93.05W
06/17/2010 E0.75 INCH DODGE MN PUBLIC
THE HAIL FELL FOR A COUPLE MINUTES
&&
ADAMSLocal storm report, Jun 17, 8:21 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
821 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM HAIL CLAREMONT 44.04N 93.00W
06/17/2010 E1.00 INCH DODGE MN EMERGENCY MNGR
&&
DAVISThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:28 PM CDT | Tornado Warning | ARX | Dodge | 62 min |
| Jun 17, 8:36 PM CDT | Severe Thunderstorm Warning | ARX | Dodge, Mower, Olmsted | 54 min |
| Jun 17, 9:01 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Olmsted, Wabasha, Winona | 59 min |
| Jun 17, 9:11 PM CDT | Flash Flood Warning | ARX | Dodge | 3 hr |
| Jun 17, 9:36 PM CDT | Severe Thunderstorm Warning | ARX | Houston, Winona | 84 min |
| Jun 17, 9:55 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore | 35 min |
| Jun 17, 10:55 PM CDT | Severe Thunderstorm Warning | ARX | Houston | 65 min |
Nearby
Tornado Warnings in Minnesota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.